# SDR CA980623014

- Difficulty date: June 16, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 180
- Propeller: Hartzl HC82V*
- System (JASC): 6111 · Propeller Blade Section
- Part: Clamp
- Part number: 57C08382
- Condition: Corroded
- Location: Propeller
- Part time: 1,424 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION.  PROPELLER WAS DISMANTLED AND WATER WAS FOUND IN THE BLADE CLAMPS, CORROSION AND PITTING ON THE INNER RADIUS OF THE CLAMP WAS BEYOND REPAIR.  NEW CLAMPS WERE INSTALLED.
